# SDR CA970327031

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa PT6A27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3019109
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) #1 ENGINE WOULD LOSE POWER DUE TO COMPRESSOR BLEED VALVE NOT CLOSING PROPERLY. SERVICEABLE BLEED VALVE INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE.
